# SDR 9709889883

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440407
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 7,084 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR ON MEL DUE TO NOT PAINTING GROUND OR KNOWN WEATHER ON ANY SCALE OR TILT.  RADAR PAINTS HORSESHOE PATTERN OF CLUTTER.  FLIGHT RETURNED TO BDL DUE TO KNOWN WEATHER EN ROUTE.  MAINTENANCE REPLACED RADAR ANTENNA, OPERATIONAL CHECK OK.  REMOVED FROM MEL 34-19.
